# SDR R61A201707100517

- Difficulty date: June 27, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066010001
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 80, STRINGERS 27L - 28L. FABRICATED A NEW SHEAR TIE IAW DRAWING 170-66010-001 AND SRM 51-31-00.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51- 41-01, AND 51-41-02.
